Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 84, NWS Tallahassee, FL

December 10, 20099 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Dec 10, 2009, 2:09 AM CST for 9 counties in Florida. It took effect at Dec 10, 2009, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2009, 2:09 AM CST (08:09 UTC)
In effect from
Dec 10, 2009, 11:00 AM CST
Expired
Dec 10, 2009, 5:00 PM CST
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 68 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 100809
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
309 AM EST THU DEC 10 2009

...RED FLAG WARNING IN EFFECT FROM NOON EST (11 AM CST) TODAY TO
6 PM EST (5 PM CST) THIS AFTERNOON FOR MOST OF THE FLORIDA
PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY LESS THAN 35 PERCENT...

...A FIRE WEATHER WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR THE FLORIDA BIG BEND AND PANHANDLE DUE TO 
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT...

.A COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING WITH RAIN
ENDING FROM WEST TO EAST. MUCH DRIER AIR WILL MOVING INTO ALL BUT
THE SOUTHEAST PORTION OF THE FORECAST AREA WITH SEVERAL HOURS OF
LOW RELATIVE HUMIDITY THIS AFTERNOON. THE DRY AIR MASS WILL REMAIN
IN PLACE THROUGH FRIDAY AFTERNOON WITH POTENTIALLY LONG DURATIONS
OF LOW RELATIVE HUMIDITY. INCREASING MOISTURE AND RAIN CHANCES WILL 
PRECLUDE RED FLAG CONCERNS THIS WEEKEND.

FLZ007>013-102030-
/O.UPG.KTAE.FW.A.0082.091210T1800Z-091210T2300Z/
/O.NEW.KTAE.FW.W.0084.091210T1700Z-091210T2300Z/
/O.NEW.KTAE.FW.A.0083.091211T1700Z-091211T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-
209 AM CST THU DEC 10 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FROM LATE FRIDAY
MORNING THROUGH FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ016-017-026-027-102030-
/O.NEW.KTAE.FW.W.0084.091210T1700Z-091210T2300Z/
/O.NEW.KTAE.FW.A.0083.091211T1700Z-091211T2300Z/
GADSDEN-LEON-LIBERTY-WAKULLA-
309 AM EST THU DEC 10 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014-015-018-019-028-029-034-102030-
/O.NEW.KTAE.FW.A.0083.091211T1700Z-091211T2300Z/
GULF-FRANKLIN-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
309 AM EST THU DEC 10 2009 /209 AM CST THU DEC 10 2009/

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

JAMSKI
1 follow-up statement
000 
WWUS82 KTAE 102056
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
356 PM EST THU DEC 10 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST (5 PM CST)
THIS AFTERNOON FOR MOST OF THE FLORIDA PANHANDLE AND WESTERN
FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS
THAN 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR THE FLORIDA BIG BEND AND PANHANDLE
DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN
35 PERCENT...

.A VERY DRY AND ARCTIC AIRMASS WILL CONTINUE TO MOVE INTO THE REGION
TONIGHT AND REMAIN OVER THE REGION FOR THE EARLY PORTION OF
FRIDAY. EVEN THOUGH TEMPERATURES WILL BE UNSEASONABLY COOL ON
FRIDAY...THIS DRY AIRMASS COULD POTENTIALLY LEAD TO A PERIOD OF
LOW RELATIVE HUMIDITY IN NORTH FLORIDA. AFTER FRIDAY...MOISTURE WILL
RETURN IN ABUNDANCE FOR THE WEEKEND. 

FLZ007>013-016-017-026-027-111200-
/O.CON.KTAE.FW.W.0084.000000T0000Z-091210T2300Z/
/O.CON.KTAE.FW.A.0083.091211T1700Z-091211T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA-
356 PM EST THU DEC 10 2009 /256 PM CST THU DEC 10 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014-015-018-019-028-029-034-111200-
/O.CON.KTAE.FW.A.0083.091211T1700Z-091211T2300Z/
GULF-FRANKLIN-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
356 PM EST THU DEC 10 2009 /256 PM CST THU DEC 10 2009/

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

GODSEY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Dec 10, 1:51 AM CST, 18 minutes earlier.

Area forecast discussion, Dec 10, 1:51 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 AM EST THU DEC 10 2009

 .SYNOPSIS...AT UPPER LEVELS...BROAD CYCLONIC FLOW PERSISTS ACROSS N
AMERICA THIS MORNING WITH A SPLIT FLOW REGIME OVER THE ERN PAC AND
WRN U.S. A WEAK IMPULSE IS SHEARING EWD ALONG THE GULF COAST IN THE
FAST FLOW ON THE SRN PERIPHERY OF THE TROUGH. SURFACE ANALYSIS AT
07Z SHOWED THE COLD FRONT STRETCHING FROM THE COASTAL CAROLINAS SW
ACROSS SE GA...THE ERN FL BIG BEND AND ON INTO THE NE GULF OF
MEXICO. THE SLOW MOVING FRONT SEPARATES WARM HUMID AIR OVER THE SE
BIG BEND WITH COOLER AND DRIER AIR TO THE NW OF THE BOUNDARY.
REGIONAL RADARS SHOW A NARROW BAND OF SHOWERS BISECTING THE FORECAST
AREA FROM SW TO NE IN AN AREA OF WEAK ISENTROPIC ASCENT AND DPVA TO
THE NW OF THE FRONT. AN AREA OF LOW PRESSURE HAS DEVELOPED ON THE
END OF THE FRONT OVER THE SWRN GULF OF MEXICO. COLD HIGH PRESSURE IS
CENTERED OVER THE CENTRAL PLAINS.

&&

.SHORT TERM...TODAY THROUGH SAT.
THE ACTIVE WEATHER PATTERN TYPICAL OF EL NINO WINTERS ACROSS THE
GULF COAST STATES SHOWS NO SIGN OF ABATING. THE BAND OF SHOWERS WILL
CONTINUE TO GRADUALLY SHIFT EWD THIS MORNING AND BE OUT OF THE AREA
BEFORE NOON. MUCH DRIER AND COOLER AIR WILL THEN OVERSPREAD THE
REGION WITH MAX TEMPS SOME 20 TO 25 DEGREES COOLER THAN WE SAW ON
WED. FOR THU NIGHT...WE WILL CONTINUE TO FORECAST MIN TEMPS TO DROP
DOWN TO FREEZING OR JUST BELOW. FREEZE DURATIONS ARE FORECAST TO BE
UNDER TWO HOURS...TOO BRIEF TO MEET OUR LOCAL FREEZE WATCH/WARNING
CRITERIA. ON FRI...THE LOW IN THE SW GULF WILL FINALLY BEGIN TO LIFT
NWD AS ANOTHER VORT CENTER...AND THE RIGHT ENTRANCE REGION OF THE
SUBTROPICAL JET...APPROACHES TX. WEAK ISENTROPIC ASCENT WILL
COMMENCE ON FRI AND WILL RESULT IN SOME THICKENING MID AND UPPER
LEVEL CLOUDS. LOWER LEVELS WILL REMAIN QUITE DRY AND IT WILL BE HARD
TO GET MORE THAN SPRINKLES AT THE SURFACE DESPITE THE INCREASING
LIFT. KEPT THE POP NO HIGHER THAN 20. THE UPGLIDE REALLY RAMPS UP
DURING THE NIGHT FRI NIGHT AND WE HAVE POPS IN THE LIKELY RANGE BY
THE 2ND HALF OF THE NIGHT. SAT POPS HAVE BEEN BUMPED UP TO
CATEGORICAL. THERE COULD BE PERIODS OF HEAVY RAIN LATE FRI NIGHT
INTO SAT AS WELL. WILL ADD THAT DETAIL IN LATER FORECASTS IF THINGS
CONTINUE TO PAN OUT THE WAY WE THINK THEY WILL. IN ADDITION TO BEING
VERY WET...SAT WILL BE QUITE CHILLY. TEMPS WILL BE HELD IN THE 40S
ACROSS OUR NRN ZONES...WITH MID 50S CENTRAL AND ABOUT 60 AT THE
COAST. ONLY THE SE BIG BEND COUNTIES WILL BE REASONABLY MILD WITH
HIGHS IN THE MID 60S. YOU WILL DEFINITELY WANT TO MAKE INDOOR PLANS
FOR YOUR SAT.

.LONG TERM...SAT NIGHT THROUGH THU.
THE GFS...GEM AND EURO ALL MAINTAIN THE ACTIVE SPLIT FLOW PATTERN
ALOFT THROUGH THE FIRST HALF OF THE UPCOMING WEEK. NEXT SOUTHERN
STREAM SHORT WAVE TRANSLATES EAST-NORTHEAST ACROSS THE GULF COAST
REGION SATURDAY NIGHT AND SUNDAY. AT THE SURFACE...A SERIES OF LOW
PRESSURE WAVES ALONG A QUASI-STATIONARY FRONT DRAPED OVER THE
NORTHERN GULF AND FL PENINSULA WILL SERVE AS THE FOCUS FOR A
POTENTIALLY HEAVY OVERRUNNING RAINFALL EVENT WITH ELEVATED THUNDER
POSSIBLE. SURFACE-BASED TSTORM ACTIVITY SHOULD REMAIN OFFSHORE. THE
UPPER LEVEL SYSTEM AND SURFACE FRONT WILL EXIT TO THE EAST OF THE CWA
BY SUNDAY NIGHT WITH PRECIPITATION ENDING. THE RESPITE FROM THE WET
PATTERN WILL BE SHORT-LIVED AS A SIGNIFICANT LONG WAVE TROUGH
AMPLIFIES OVER THE EASTERN HALF OF THE LOWER 48 TUESDAY AND
WEDNESDAY. THIS TROUGH WILL PROPEL THE LAST IN A SERIES OF SURFACE
LOWS AND ACCOMPANYING COLD FRONTS THROUGH THE SOUTHEAST TUESDAY AND
TUESDAY NIGHT...PRECEDED BY SHWRS AND TSTORMS. THE EURO IS FURTHER
SOUTH WITH THE TRACK OF THE SURFACE LOW THAN THE GFS...WHICH WOULD
LIMIT THE TSTORM THREAT TO FL AND THE ADJACENT MARINE AREA. IN THE
WAKE OF THE COLD FRONT...STRONG HIGH PRESSURE RIDGE WEST OF THE MS
VALLEY WILL SLOWLY BUILD EASTWARD...USHERING IN A MUCH COOLER AND
DRIER AIR MASS FOR WEDNESDAY AND THURSDAY.

&&

.MARINE...TODAY THROUGH MON.
WINDS ARE ALREADY IN THE EXERCISE CAUTION RANGE ON THE N SIDE OF THE
FRONT AND WE EXPECT THEM TO INCREASE TO MARGINAL ADVISORY CRITERIA
BY LATE MORNING. ALTHOUGH THERE MAY BE BRIEF PERIODS IN THE
AFTERNOON WHEN WINDS DROP BELOW ADVISORY CRITERIA...WE WILL KEEP
THE ADVISORY IN EFFECT ALL THE WAY UNTIL SAT MORNING. AFTER THAT
TIME...WINDS WILL DIMINISH AND REMAIN BELOW HEADLINE CRITERIA
THROUGH THE END OF THE FORECAST PERIOD.

&&

.AVIATION...THROUGH 06Z FRI.
UNTIL THE COLD FRONT PASSES THROUGH OVERNIGHT...AREAS OF LOW CIGS
WILL BE POSSIBLE AT KVLD...KTLH...AND KPFN. AREAS OF LIGHT RAIN WILL
AFFECT ALL BUT THE KDHN TERMINAL OVERNIGHT AS THE FRONT DRIFTS TO
THE SOUTHEAST. WINDS WILL SHIFT FROM WEST TO NORTHWEST AND INCREASE
TO AROUND 10 KT WITH THE FRONTAL PASSAGE. VFR CIGS AND VSBYS ARE
FORECAST FOR THURSDAY...ALONG WITH NORTH TO NORTHEAST WINDS AROUND
10 KT.

&&

.FIRE WEATHER...MUCH DRIER AIR WILL INVADE ALL BUT THE SOUTHEAST
PORTION OF THE CWA TODAY...WITH LONG DURATIONS OF SUB-35 PERCENT RH
EXPECTED MUCH OF THE FL PANHANDLE AND WESTERN FL BIG BEND.
THEREFORE...HAVE UPGRADED THE WATCH TO A RED FLAG WARNING AND
EXTENDED THE WARNING EASTWARD TO INCLUDE LEON...WAKULLA...LIBERTY
AND GADSDEN COUNTIES. MINIMUM RH VALUES DO DROP BELOW 25 PERCENT
ACROSS THE NORTHERN TIER OF THE GA CWA...HOWEVER DURATIONS WILL BE
BRIEF AND THE WIND REQUIREMENT WILL NOT BE REACHED. ON FRIDAY...THE
DRY AIR MASS WILL EXPAND EAST WITH POSSIBLE LONG DURATIONS OF SUB-35
PERCENT RH FOR ALL FL COUNTIES...AND A WATCH HAS BEEN ISSUED.
INCREASING MOISTURE AND RAIN CHANCES WILL PRECLUDE RED FLAG CONCERNS
THIS WEEKEND.

&&

.HYDROLOGY...THE CHOCTAWHATCHEE RIVER AT CARYVILLE IS NOW BELOW
FLOOD STAGE AND IS SLOWLY RECEDING. DOWNSTREAM AT BRUCE...MODERATE
FLOODING CONTINUES. THE SLOW RECESSION WILL BRING THE RIVER BELOW
FLOOD STAGE SOMETIME ON SAT. THE APALACHICOLA RIVER AT BLOUNTSTOWN
REMAINS A FEW FEET ABOVE FLOOD STAGE...BUT IS ALSO IN SLOW
RECESSION. THESE RECESSIONS COULD COME TO AN ABRUPT HALT ON SAT IF
THE HEAVY RAINFALL EVENT DEVELOPS PER ABOVE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  57  36  50  42  57 /  30  05  20  60  80
PANAMA CITY  59  40  53  46  58 /  30  10  20  70  80
DOTHAN       54  32  48  40  50 /  20  00  20  60  80
ALBANY       56  31  50  38  48 /  20  00  10  60  80
VALDOSTA     56  33  48  41  53 /  40  05  20  60  80
CROSS CITY   56  35  58  48  65 /  40  05  20  60  70
APALACHICOLA 58  40  53  47  60 /  30  10  20  70  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

GA...NONE.

FL...RED FLAG WARNING FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /
     5 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...GADSDEN...HOLMES...INLAND
     WALTON...JACKSON...LEON...LIBERTY...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FRIDAY AFTERNOON ALL ZONES.

GM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 AM EST SAT
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM OCHLOCKONEE RIVER
     TO APALACHICOLA FL OUT TO 20 NM...COASTAL WATERS FROM
     APALACHICOLA TO DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE
     RIVER TO APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM
     APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.

&&

AVIATION/FIRE WX/LONG TERM...JAMSKI
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Dec 9, 8:49 PM CST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
949 PM EST WED DEC 9 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-101100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
949 PM EST WED DEC 9 2009 /849 PM CST WED DEC 9 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT AND THURSDAY...

WINDS WILL SHIFT OFFSHORE FROM WEST TO EAST OVERNIGHT AND REACH
CAUTIONARY LEVELS. THESE CAUTIONARY LEVEL WIND AND SEAS WILL
CONTINUE THROUGH THURSDAY AND MAY APPROACH ADVISORY LEVELS AT
TIMES BEFORE SOLID ADVISORY LEVEL CONDITIONS COMMENCE THURSDAY
EVENING.

ANOTHER ROUND OF GENERALLY LIGHT SHOWERS AND A FEW ISOLATED
RUMBLES OF THUNDER WILL OVERSPREAD THE REGION TONIGHT. THE SHOWERS
WILL BE MOST WIDESPREAD SOUTH AND EAST OF A LINE FROM DESTIN TO
DOTHAN AND ALBANY. RAINFALL AMOUNTS SHOULD GENERALLY BE UNDER ONE
QUARTER OF AN INCH WITH ANY LINGERING SHOWERS ENDING THURSDAY
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY...

THE ACTIVE PATTERN WILL CONTINUE ACROSS THE FORECAST AREA WITH A
NEW WEATHER SYSTEM IMPACTING THE AREA EVERY FEW DAYS. A COLD FRONT
WILL MOVE SOUTH OF THE AREA BY THURSDAY AND WILL USHER IN
NOTICEABLY COLDER AIR. TEMPERATURES WILL BOTTOM OUT AROUND OR JUST
BELOW FREEZING THURSDAY NIGHT ALONG AND NORTH OF A LINE FROM
ALBANY TO DOTHAN.

WINDS OVER THE GULF WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS
OUT OF THE NORTHEAST BY THURSDAY EVENING AND REMAIN ELEVATED THROUGH
FRIDAY. AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF
OF MEXICO ON FRIDAY AND MOVE NORTH AND THEN EAST ACROSS THE NORTHERN
GULF OF MEXICO. THE PRIMARY THREAT WITH THIS SYSTEM LOOKS TO BE
HEAVY RAIN FOR LATER FRIDAY NIGHT INTO SATURDAY. THE NEXT SYSTEM
IN THE PIPE LINE WILL BE A COLD FRONTAL PASSAGE ON TUESDAY.
THUNDERSTORMS WILL LIKELY PRECEDE THIS FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:09 AM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Dec 10, 2:50 AM CSTSmall Craft AdvisoryTAE60 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.